# SDR SIMA200634003

- Difficulty date: December 4, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 4,032 hours, 3,671 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520554001
- Condition: Dented
- Location: Fuselage
- Part time: 4,032 hours, 3,671 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO LEFT RVSM AREA.  REMOVED DAMAGE, PERFORMED NDT.  FABRICATED FILLER AND DOUBLER AND INSTALLED IAW EMB IC2006-145/9588.  PERFORMED REMAPPING OF RVSM AREA AND RETURNED AIRCRAFT TO SERVICE.
